Mathematics, Differential Equations German from Xerxesbooks

New Arrivals

No cover image available

Show Details

Description:
Helsinki 1963. Annales Academia Scientiarum Fennicae, Series A. I. Mathematica 336/6. In German. 4to., 21pp., original printed wraps with new paper spine. Owner name stamp on front. VG.
Add to Wishlist
Item Price
$45.00
No cover image available

Show Details

Description:
Berlin 1890. In German. 4to., 68pp., wraps. Good, light wear.
Add to Wishlist
Item Price
$170.00
No cover image available

Show Details

Description:
Helsinki 1963. Annales Academia Scientiarum Fennicae, Series A. I. Mathematica 336/3. In German. 4to., 19pp., original printed wraps with new paper spine. Owner name stamp on front. VG.
Add to Wishlist
Item Price
$45.00
No cover image available

Show Details

Description:
Helsinki 1958. Suomalaisen Tiedeakatemain Toimituksia. Annales Academia Scientiarum Fennicae. Series Sarja A. I. Mathematica 250/15. In German. 4to., 4pp., original printed wraps with new paper spine. Owner name stamp on front. VG. .
Add to Wishlist
Item Price
$20.00
No cover image available

Show Details

Description:
(1) Berlin 1894. Offprint from the Journal für der Reine und Angewandte Mathematik, Heft1, Band 115. In German. 4to., pp. 79-84, original printed wraps. Good, light wear, gentle vertical fold thoughout. (2) Halle. 1896 first edition. 4to wraps. 25p. VG vertical fold (3) Roma. 1909 first edition. pp. 441-448. (4) 1897, Coimbra, Imrensa da Universidade. (5) 1896 Nov. Annal. Math.… Read more
Add to Wishlist
Item Price
$75.00
No cover image available

Show Details

Description:
Helsinki 1958. Suomalaisen Tiedeakatemain Toimituksia. Annales Academia Scientiarum Fennicae. Series Sarja A. I. Mathematica 251/8. In German. 4to., 8pp., original printed wraps with new paper spine. Owner name stamp on front. VG.
Add to Wishlist
Item Price
$40.00
No cover image available

19 ORIGINAL MATH PAPERS BY L W THOME

by Thome, L. W.

Seller
Xerxesbooks
Item Price
$160.00

Show Details

Description:
19 papers, 4to (2 are sm4to) , about half in original plain binder wraps; other half in original printed wraps. All in German. (1) Berlin. Offprint from the Journal fuer der Reine und Angewandte Mathematik, Heft 1, Band 128. pp.33-44, Ueber Eine Anwendung der Theorie der Linearen Differentialgleichungen in der Variationsrechnung. (2) 1873. Journal fur Math. band LXXVI. Zur… Read more
Add to Wishlist
Item Price
$160.00